# SDR GTIA0900015

- Difficulty date: February 13, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 8,500 hours, 4,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: A11154
- Condition: Failed
- Location: Pax Door
- Part time: 8,500 hours, 4,103 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OPERATIONAL CHECK OF RT AFT PAX/CREW DOOR SLIDE DEPLOYMENT, THE SLIDE FAILED TO DEPLOY.  REMOVED AND REPLACED SLIDE AS REQUIRED.
